# SDR SWAA960743

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND LT WING NR 3 OUTBOARD AUXILIARY TRACK CUTOUT CRACKED APPROXIMATELY .25 INCH.  REPAIRED PER SWA RA 1-257-167.
